# SDR CA180102004

- Difficulty date: December 21, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Actuator
- Part number: LA11A2104
- Condition: Failed
- Location: Fod Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE INTAKE BYPASS DOOR OPEN LIGHT NOT ON DUE TO ICING CONDITON, CREW DECIDED ATB.  BYPASS DOOR ACTUATOR FOUND U/S, ACTUATOR REPLACED & WIRING CHECK C/O.  A/C RETURNED TO SERVICE (TC NR 20180102004).
